# SDR DHL9870825C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE UPPER SKIN FROM BS 1130 TO BS 1183 STR 3L TO 4L IS BULGED AT ATTACH FASTENERS.  CUT OUT DAMAGED AREA 3 X 1.5.  INSTALLED FLUSH REPAIR PER SRM 53-30-3, 12 X 8.  N/R 3010
